BibTeX record journals/mp/GoemansK98

download as .bib file

@article{DBLP:journals/mp/GoemansK98,
  author    = {Michel X. Goemans and
               Jon M. Kleinberg},
  title     = {An improved approximation ratio for the minimum latency problem},
  journal   = {Math. Program.},
  volume    = {82},
  pages     = {111--124},
  year      = {1998},
  url       = {https://doi.org/10.1007/BF01585867},
  doi       = {10.1007/BF01585867},
  timestamp = {Sat, 27 May 2017 14:25:33 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/GoemansK98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics